# SDR AALA202402063483

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 83,780 hours, 10,762 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Loose
- Location: Crew Rest
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST COMPARTMENT DOOR DIFFICULT TO OPEN/CLOSE. MAINTENANCE CREW REST DOOR HINGE SCREWS TIGHTENED SATIS AS AMM 25-29-25.
